MathSciNet Relay Station
MathSciNet bibliographic data
MR451771 (56 #10053) 65N30
Babuška, I.; Oden, J. T.; Lee, J. K. Mixed-hybrid finite element approximations of second-order elliptic boundary-value problems. Comput. Methods Appl. Mech. Engrg. 11 (1977), no. 2, 175–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement